i feel like i did alot of stuff when i was hearing voices, alot of crazy stuff but i was trying stuff like even making music at one point
Depends on the person.sometimes I don’t do anything creative for days.
I think your creative or your not.
I think any chemical change, whether biological or chemical in origin can affect your creativity so it’s possible…but the other side of the coin is that it may actually help with creativity by aiding focus and attention.
I’ve seen a lot of people complain of this but no I’ve never experienced that. I was still plenty creative on an AP. I don’t really have the energy to physically create stuff nowadays but I still come up with stories and things in my head all the time.
Definitely, I think I have lost a lot of my creativity. I remember my photography teacher at school telling my dad I was extremely creative, now I can barely think.
Sometime it’s just the sobering fact of getting old ruins creativity.
I know for a fact it does, I’m gonna try lowering my lamictal dosage to see if it helps with it.
If it does then I will become self employed again and attempt to get rich like I was doing before I got this illness.
I use to have goals and dreams.
I consider myself very creative most of the time =)
I work regularly and create regularly and come up with new ideas religiously.
Some days though, I sleep for 20 hours. so
I used to write. Write all kinds of stories. I just loved doing it. Since meds, I can’t any longer.
For the last year, I’ve somehow lost my drive and motivation to write music. I haven’t written a note in all of this time. I only have the motivation to play and practice the keyboard. And I do that religiously everyday. I’m focusing on performance right now, after eight years of focusing on composition.
I used to think that Risperdal Consta detracted from my creativity and adversely affected my piano performance. I still think so. But, after eleven years of practice, I’m slowly improving and overcoming Risperdal’s effects. I know that it affected my ability to compose in a positive way.
i would ask my doctor first because i’ve heard that weaning off some meds can have dangerous side effects
The typical anti-psychotics totally destroyed my ability to write. I can write on Geodon and Seroquel, though.
Yea I called him yesterday day he’s gonna get back to me tomorrow morning on if I can or not.
meds absolutely effect my creativity, I’m SzA though, so there’s that whole mania thing, you know?
I’m on a low dose of Latuda. I think it helps my creativity, honestly. I think that my mental illness limits my creative mind (I have very bad disorganised thoughts and many things “trigger” me emotionally). On Latuda, I feel like I’m more capable of thinking of something and then actually doing it, and my mind is more open, too.
On meds I do less stuff. MAybe it is sz symptoms. Before all the psychosis and med i did a lot more stuff. I was invested in more